Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 18, 2014, 04:26:24 PM

Login with username, password and session length


Members
  • Total Members: 23500
  • Latest: Bonnie
Stats
  • Total Posts: 639267
  • Total Topics: 48527
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 158
Total: 164

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New Job,new insurance...blah..this is a rant...  (Read 516 times)

0 Members and 1 Guest are viewing this topic.

Offline stolibeaux

  • Member
  • Posts: 7
  • Stolibeaux and Me
New Job,new insurance...blah..this is a rant...
« on: November 03, 2008, 08:31:58 PM »
Just had to vent about this. My new insurance kicked in Saturday Nov. 1st, so like everyone else, I swung by my local CVS pharmacy to update my insurance. I was just gonna run in, give'em the info and head out. I didn't need a refill, but I was curious what my new "co-pay" or how much is this gonna cost me. So I stuck around for them to run the insurance. OMFG! They ran it 4 times...because it keep telling them $1050.00. I was SHOCKED! The RX is for Atripla. I have been on this since 2007. I am a nurse for a major healtcare company. Something just isn't right. I called AETNA today so they could explain this to me. I have never ran into this in the past. I just had to vent about it and I'm sure it will come out in the wash. It wouldn't be fair to meet this deductible so late in the year, and turn around in January to meet another deductable. It might be a lite Christmas this year.....I'll keep you guys posted. Blahhhh...
You never know until you ask.

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: New Job,new insurance...blah..this is a rant...
« Reply #1 on: November 03, 2008, 08:59:43 PM »
Just had to vent about this. My new insurance kicked in Saturday Nov. 1st, so like everyone else, I swung by my local CVS pharmacy to update my insurance. I was just gonna run in, give'em the info and head out. I didn't need a refill, but I was curious what my new "co-pay" or how much is this gonna cost me. So I stuck around for them to run the insurance. OMFG! They ran it 4 times...because it keep telling them $1050.00. I was SHOCKED! The RX is for Atripla. I have been on this since 2007. I am a nurse for a major healtcare company. Something just isn't right. I called AETNA today so they could explain this to me. I have never ran into this in the past. I just had to vent about it and I'm sure it will come out in the wash. It wouldn't be fair to meet this deductible so late in the year, and turn around in January to meet another deductable. It might be a lite Christmas this year.....I'll keep you guys posted. Blahhhh...


 ???  unbelievable  ???    yes please do let us know how this plays out..........it could be that your Atripla is no longer formulary any more (removed form the list of meds that is covered) this happen to me with my Tricor, it was $122. 99, I refused to pay that amount, so, I was without Tricor for a whole month until I got this fixed, my Doctor had to request that it be approved for ONE YEAR, it went thur and everything is fine for now, at least until next yr.  ???
« Last Edit: November 03, 2008, 09:09:35 PM by denb45 »
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.